Advertisement

Approximation Theory and its Applications

, Volume 10, Issue 1, pp 14–19 | Cite as

A note on a strong uniqueness theorem of strauss

  • Xu Shusheng
Article

Abstract

In this paper we present a correction of the proof of a strong uniqueness theorem given by H. Strauss[1] in 1992 on approximation by reciprocals of functions of an n-dimensional space span (u1, …, un) satisfying coefficient constraints.

Keywords

Uniqueness Theorem Weak Condition Dimensional Subspace Mathematic Department Qualitative Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Strauss, H., Uniform Reciprocal Approximation Subject to Coefficient Constraints, Approx. Theory and its Appl., 8: 2 (1992), 89–102.MATHGoogle Scholar

Copyright information

© Springer 1994

Authors and Affiliations

  • Xu Shusheng
    • 1
  1. 1.Mathematics DepartmentJiangnan UniversityJiangsu WuxiP. R. China

Personalised recommendations